# SDR UIEA2021032700724

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,329 hours, 21,206 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LH ENGINE @ CLIMB POWER 104.2 N1 A VIB 3.5( ENGINE VIB WITHIN LIMITS IAW AMM 71-00-00. TEST 6. ALSO PERFORMED GVI INSPECTION IAW AMM 72-00-00 )
